# SDR DXTA2024022310985

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0271
- Aircraft time: 3,411 hours, 2,233 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR BINDS WHEN CLOSING. MAKES LOUD NOISE.  GAINED ACESS TO CABIN AND PERFORMED OPS CHECK, FOUND CABIN DOOR ROD ASSEMBLY IS CAUSING THE BIND NOISE, CLEANED AND LUBRICATE ROD ASSY.  OPS CHECK GOOD. CONTACTED MCC, MCC RECCOMEND SIGN OFF. IAW AMM 52-10-40. NO DEFECTS NOTED.
